# SDR YENA2024010800016

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,405 hours, 1,766 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#778, LAS-BOS. (ETOPS) 'MX AIR BLEED MSG ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ); PFR FAULTED RELAY-APUBV CMND(21HV,22HV) REMOVED AND REPLACED AIR BLEED/ APU BLEED VLV CTL RELAY FOR BMC 1 AND 2 IAW AMM 36-12-00. OPS CHECK OF BMC 1 AND 2 GOOD. THIS CLEARS  MDDR 534707. MX-4 UPDATED. PLACARD REMOVED.
